MAUDE Adverse Event Report: NINGBO UNICO PRODUCTS CO., LTD HANDY SOLUTIONS NECK AND SHOULDERS HEATING PAD WRAP; PAD, HEATING, POWERED

NINGBO UNICO PRODUCTS CO., LTD HANDY SOLUTIONS NECK AND SHOULDERS HEATING PAD WRAP; PAD, HEATING, POWERED
Model Number 25607
Medical Device Problem Codes Fire (1245); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 03/11/2026
Type of Reportable Event Other
Additional Manufacturer Narrative
Importer submission for report received from fda.Report forwarded to manufacturer on 04/08/2026.Mw5186416.
 
Event or Problem Description
Patient used neck and back heating pad from navajo manufacturing company inc.Product was item #448 from (b)(6) otc catalog heating pad wrap for shoulder and neck.Patient fell asleep on it and woke up to the smell of fire.Patient's pillow had a hole burned into it and patient had a burn on her neck that blistered.Patient stopped use immediately.

Brand Name
HANDY SOLUTIONS NECK AND SHOULDERS HEATING PAD WRAP
Common Device Name
PAD, HEATING, POWERED
Manufacturer (Section D)
NINGBO UNICO PRODUCTS CO., LTD
floor.3th, building 5, no.5
hongda rd
jiangbei, ningbo zhejiang 31503 3
CH  315033
MDR Report Key24819529
Report Number1000065475-2026-00010
Device Sequence Number20336385
Product Code IRT
UDI-Device Identifier00024291256076
UDI-Public00024291256076
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2026
Report Date (Section F) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number25607
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/08/2026
Device Age1 YR
Event Location Home
Date Report to Manufacturer04/08/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/08/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale
Patient RaceBlack Or African American
Date Report Sent to FDA04/08/2026